Open Access
Translator Disclaimer
1996 Existence of multiple critical points for an asymptotically quadratic functional with applications
Shujie Li, Jiabao Su
Abstr. Appl. Anal. 1(3): 277-289 (1996). DOI: 10.1155/S1085337596000140

Abstract

Morse theory for isolated critical points at infinity is used for the existence of multiple critical points for an asymptotically quadratic functional. Applications are also given for the existence of multiple nontrivial periodic solutions of asymptotically Hamiltonian systems.

Citation

Download Citation

Shujie Li. Jiabao Su. "Existence of multiple critical points for an asymptotically quadratic functional with applications." Abstr. Appl. Anal. 1 (3) 277 - 289, 1996. https://doi.org/10.1155/S1085337596000140

Information

Published: 1996
First available in Project Euclid: 7 April 2003

zbMATH: 0938.58013
MathSciNet: MR1485577
Digital Object Identifier: 10.1155/S1085337596000140

Subjects:
Primary: 58E20

Keywords: asymptotically quadratic functional , Hamiltonian system , isolated critical point , Morse theory

Rights: Copyright © 1996 Hindawi

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.1 • No. 3 • 1996
Back to Top